# SDR UALA2011041101734

- Difficulty date: April 9, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,741 hours, 5,928 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 789
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXY MASK DEFECTIVE - 1ST OBS. LEFT OBSERVERS MASK APPEARS TO HAVE CORROSION WHERE HOSE CONNECTS TO MASK. REPLACED O2 MASK PER MM, OPS CHECKED GOOD.
